# SDR VNAA2014020400001

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 22,694 hours, 22,715 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AT ROTATION, CREW REPORTED SMOKE LAVATORY WARNING MESSAGE WITH FUMES AND HAZE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT AND FOUND SMOKE AND ODOR COMING FROM PACK DUCTS IN CABIN DUE TO ENGINE WASHES PERFORMED DURING OVERNIGHT MAINTENANCE.  MAINTENANCE PERFORMED ENGINE GROUND RUNS AND PACK OPERATION IAW AMM.  NO FURTHER SMOKE OR ODOR IN CABIN AFTER RUNS. AIRCRAFT RELEASED FOR SERVICE.
